# SDR R61A201803250396

- Difficulty date: March 16, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 5,565 hours, 3,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17091857001
- Condition: Corroded
- Location: Fuselage
- Part time: 5,565 hours, 3,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCOVERED LEVEL 2 CORROSION ON AFT CARGO DOOR CUTOUT CLOSING PLATE. REMOVED AND REPLACED CLOSING PLATE IAW SRM 51-40-08. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
